Abstract:We first present a general construction of Liouville domains as partial mapping tori. Then we study two examples where the (partial) monodromies exhibit certain hyperbolic behavior in the sense of dynamical systems. The first example is based on Smale’s attractor, a.k.a., solenoid, and the second example is based on certain hyperbolic toral automorphisms.
- Daniel Alvarez-Gavela, Yakov Eliashberg, and David Nadler, Geomorphology of Lagrangian ridges, preprint, arXiv:1912.03439, 2019.
- Yakov Eliashberg, Noboru Ogawa, and Toru Yoshiyasu, Stabilized convex symplectic manifolds are Weinstein, preprint, arXiv:2003.12251, 2020.
- Hansjörg Geiges, Symplectic manifolds with disconnected boundary of contact type, Internat. Math. Res. Notices 1 (1994), 23–30. MR 1255250, DOI 10.1155/S1073792894000048
- Hansjörg Geiges, Examples of symplectic $4$-manifolds with disconnected boundary of contact type, Bull. London Math. Soc. 27 (1995), no. 3, 278–280. MR 1328705, DOI 10.1112/blms/27.3.278
- Ko Honda and Yang Huang, Convex hypersurface theory in contact topology, preprint, arXiv:1907.06025, 2019.
- Anatole Katok and Boris Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge University Press, Cambridge, 1995. With a supplementary chapter by Katok and Leonardo Mendoza. MR 1326374, DOI 10.1017/CBO9780511809187
- Dusa McDuff, Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991), no. 3, 651–671. MR 1091622, DOI 10.1007/BF01239530
- Yoshihiko Mitsumatsu, Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier (Grenoble) 45 (1995), no. 5, 1407–1421 (English, with English and French summaries). MR 1370752
- Patrick Massot, Klaus Niederkrüger, and Chris Wendl, Weak and strong fillability of higher dimensional contact manifolds, Invent. Math. 192 (2013), no. 2, 287–373. MR 3044125, DOI 10.1007/s00222-012-0412-5
- David Nadler, Arboreal singularities, Geom. Topol. 21 (2017), no. 2, 1231–1274. MR 3626601, DOI 10.2140/gt.2017.21.1231
- Ya. G. Sinai, Introduction to ergodic theory, Mathematical Notes, vol. 18, Princeton University Press, Princeton, N.J., 1976. Translated by V. Scheffer. MR 0584788
- Yang Huang
- Affiliation: Centre for Quantum Mathematics, University of Southern Denmark, Campusvej 55, 5230 Odense M, Denmark
- Email: email@example.com
- Received by editor(s): November 1, 2019
- Received by editor(s) in revised form: March 2, 2020, and May 9, 2020
- Published electronically: September 4, 2020
- Communicated by: Jiaping Wang
- © Copyright 2020 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 148 (2020), 5323-5330
- MSC (2010): Primary 53D35
- DOI: https://doi.org/10.1090/proc/15187
- MathSciNet review: 4163844